# SDR AALA202103299029

- Difficulty date: March 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 34,113 hours, 13,831 cycles
- Engine: Cfmint CFM567B242
- Engine time: 34,115 hours, 13,832 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF FLAMES FROM #2 ENGINE SEEN BY PASSENGER. ALL ENGINE PARAMETERS WERE NORMAL. RETURNED TO AIRPORT FOR MAINTENANCE. DECLARED EMERGENCY. **SUPPLEMENTAL INFORMATION: REMOVED AND REPLACE #2 ENGINE PER JC 08L40072003.
